Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetic, having swelling in feet, lower sugar level, weakness. Precautions and treatment to be taken?

Hello Doctor, My mother is suffering from diabetes for more than six years. These days some swelling is found in her foot .When blood sample is tested creatinine level is found 1.9. Her main problem is that in regular intervals of 2 or 3 days her sugar level lows down to near 50. At that time she feels herself very weak. She is taking insulin since 2 years. This time during day 5 units and during night 10 units. She is also suffering with heart disease. Please guide me about her precautions and treatment
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Hello Animesh Kumar and thanks for writing in at HCM
I am a jr. to Cardiologist and read you mail in detail. In my opinion try to reduce the insulin doses or control the diabetes by oral diabetic drugs and stop insulin(it is a better option). Hypoglycemia is more caused by Insulin as compare to oral drugs. Consult your endocrinologist for this. Certain precaution you have to take is to not let the blood sugar level go very low because it may lead to hypoglycemic coma.
Peripheral edema may be due to Renal Failure or Chronic Heart Disease. Needs to be investigated. Consult your Nephrologist or Cardiologist for further treatment. Take Protein diet as indicated in Renal Failure.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor